# SDR CA980318013

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Px Indicator
- Component: Oil System, Pwa, PT6A28
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, INDICATOR GIVING FALSE OIL PRESSURE INDICATION. WIRE BROKE AT CANNON PLUG, REPAIRED.
